# SDR DL757090120

- Difficulty date: January 27, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Strut
- Part number: 311N32131
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A FASTENER HOLE IN THE OUTBOARD PYLON SIDE STRUT WAS FOUND OVERSIZED AND ELONGATED.  THE HOLE WAS CLEANED UP TO ROUND CONDITION AND BUSHED BACK TO THE NOMINAL SIZE PER BOEING INSTRUCTIONS.
